Alert archive / Michigan / Small Craft Advisories in 2017
Small Craft Advisory 16, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Feb 13, 2017, 3:10 AM EST. It took effect at Feb 13, 2017, 3:00 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2017, 3:10 AM EST (08:10 UTC)
- In effect from
- Feb 13, 2017, 3:00 PM EST
- Expired
- Feb 14, 2017, 3:33 AM EST
- In force
- 13 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
057 WHUS73 KAPX 130810 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 310 AM EST MON FEB 13 2017 LMZ342-344>346-131615- /O.NEW.KAPX.SC.Y.0016.170213T2000Z-170214T1000Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 310 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-131600- /O.CON.KAPX.SC.Y.0015.000000T0000Z-170213T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 310 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
4 follow-up statements
978 WHUS73 KAPX 131444 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 944 AM EST MON FEB 13 2017 LHZ347>349-131545- /O.CAN.KAPX.SC.Y.0015.000000T0000Z-170213T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 944 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ341-132245- /O.EXA.KAPX.SC.Y.0016.170213T2000Z-170214T1000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 944 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-344>346-132245- /O.CON.KAPX.SC.Y.0016.170213T2000Z-170214T1000Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 944 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
142 WHUS73 KAPX 132108 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 408 PM EST MON FEB 13 2017 LMZ341-342-344>346-140515- /O.CON.KAPX.SC.Y.0016.000000T0000Z-170214T1000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 408 PM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
197 WHUS73 KAPX 140311 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1011 PM EST MON FEB 13 2017 LMZ341-140415- /O.CAN.KAPX.SC.Y.0016.000000T0000Z-170214T1000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1011 PM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ342-344>346-141000- /O.CON.KAPX.SC.Y.0016.000000T0000Z-170214T1000Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1011 PM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
883 WHUS73 KAPX 140833 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 333 AM EST TUE FEB 14 2017 LMZ342-344>346-141645- /O.CAN.KAPX.SC.Y.0016.000000T0000Z-170214T1000Z/ /O.NEW.KAPX.GL.W.0008.170215T0000Z-170215T1200Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 333 AM EST TUE FEB 14 2017 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ323-141645- /O.NEW.KAPX.GL.W.0008.170215T0000Z-170215T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 333 AM EST TUE FEB 14 2017 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ347>349-141645- /O.NEW.KAPX.GL.W.0008.170215T0000Z-170215T1200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 333 AM EST TUE FEB 14 2017 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-346-LMZ341-141645- /O.NEW.KAPX.SC.Y.0017.170214T1800Z-170216T0000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 333 AM EST TUE FEB 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 3:09 AM EST, 1 minute earlier.
Area forecast discussion, Feb 13, 3:09 AM EST, 1 minute before
Area Forecast Discussion
National Weather Service Gaylord MI
309 AM EST Mon Feb 13 2017
.NEAR TERM...(Today and tonight)
Issued at 258 AM EST Mon Feb 13 2017
...Much quieter today...
High Impact Weather Potential: Nothing
Pattern Synopsis/Forecast: Conditions are rapidly improving across
the north woods as yesterday's sharp shortwave trough is now well to
our east. Mid level heights on the steady rebound, with initial
stages of waa and surge of much drier air putting a quick kibosh on
lake snow intensity and coverage. Still some lingering gusty winds,
and no doubt some side roads likely remain drifted over across north
central Michigan. Plenty of clear skies upstream, some of which is
building into our southwest counties.
Pattern remains fairly aggressive through tonight, with weak
shortwave ridging sliding overhead today, followed by the next in
the series of shortwave troughs tonight. However, unlike its recent
predecessor, this one is severely lacking in both moisture and
forcing.
Primary forecast concerns: Definitely nothing high impact for sure.
Main focus on cloud and temperature trends. Lingering very light
lake effect early this morning and potential for some flurries
tonight will also need addressing
Details: Mid level shortwave ridging and its attendant surface ridge
dominate our weather today. Warm air advection strengthens in
developing southwest flow regime, quickly ending any lingering lake
flurries early this morning. Per upstream trends, would definitely
expect to see some sun today, especially across northern lower
Michigan. Band of mid level moisture looks to bring a touch more
cloud cover to areas north of the bridge.
Largely moisture starved wave pivots southeast out of Canada
tonight, bringing a weak cold front along with it as it crosses the
northern lakes late tonight. Clouds will be on the increase, but
expect to see no more than flurries/very light snow showers after
midnight.
Temperatures will continue to run above normal by at least a few
degrees, with highs today mostly in the lower and middle 30s, and
lows tonight in the middle 20s to around 30 degrees.
&&
.SHORT TERM...(Tuesday through Wednesday night)
Issued at 258 AM EST Mon Feb 13 2017
...Brief reprieve Monday before wintry weather returns Tuesday...
High impact weather potential: Light snow spreads across the area
Tuesday. Lake effect snow ramps up Tuesday night through Wednesday.
Pattern Forecast: The most talked about weather feature across the
CONUS early this morning lies off the coast of Maine as they deal
with their second Nor'easter within a weeks time. Locally, the upper-
level wave that plagued the area Sunday is well off to the east with
subtle ridging expected to sit atop the Great Lakes by this
afternoon. By Tuesday, longwave ridging continues to build across
the western third of the CONUS with northwesterly flow out ahead of
it , resulting in several shortwaves progged to cross the northern
tier of the country during the midweek time frame.
Weak/lead shortwave trough will drop from southern Canada through
Michigan Monday night with a stronger wave set to dive into the area
Tuesday night. The latter of the two kicks up a stronger surface
reflection as low pressure passes east of us (through the eastern
Great Lakes). However, this will drag a secondary cold front through
northern Michigan, bringing much colder air into the area Tuesday
night into Wednesday.
Primary Forecast Concerns: Tuesday night and to a lesser extent,
Wednesday, will be the main focus through the short term forecast
period. Beyond Monday night's leading shortwave passage, a secondary
cold front treks through northern Michigan Tuesday afternoon and
evening. This, accompanied by synoptic support, should allow for
light snow to spread across the majority of the CWA; however, as
height falls continue in more dramatic fashion (associated with the
second/more impressive shortwave), lake convection will likely
become the main concern, despite marginal H8 temps (~-10 C Tuesday
night). Better push of colder air aloft arrives very late Tuesday
night into Wednesday along with increasing inversion heights
(progged to be nearly non-existent for a short period Wednesday
morning) and winds backing from the northwest to north-northwest.
All in all, early indications suggest a rather decent LES set up
across portions of the area Tuesday night - Wednesday, especially
north-northwest flow lake belts with several inches of snow
expected. Mentioned by the prior shift, 3-6 inches (locally higher)
in the hardest hit areas still looks like a good bet and perhaps a
smattering of headlines during that timeframe. This certainly could
help to bolster seasonal snowfall totals across some of the Lake
Michigan collar counties (Manistee, Benzie, Leelanau, Grand
Traverse) in what's been a lack luster lake effect season in those
areas with only enough N/NNW flow events to count on one hand (e.g.
TVC at 59.3 inches as of Feb. 12 compared to the 30-year normal of
78.1 inches).
&&
.LONG TERM...(Thursday through Sunday)
Issued at 258 AM EST Mon Feb 13 2017
High impact weather potential: Minimal.
Any lingering light lake effect snow showers hugging the Lake
Michigan shorelines are expected to diminish Thursday morning as
heights rise, H8 temps begin to warm, and drier air impedes on the
region behind a departing upper-level trough. This sets up a fairly
formidable baroclinic zone across northern Michigan Thursday
afternoon/Thursday night, which the GFS continues to pump out a
narrow band of QPF along; however, remains the outlier in what
otherwise would be a dry forecast. It'll be worth keeping an eye on
in future outlooks, although certainly doesn't have a very impactful
feel either way.
Otherwise, the main story in the extended is what looks to be quite
the pattern change across much of the CONUS for the upcoming weekend
and beyond as temperatures surge to above normal readings for the
third week of February. Einstein said that the definition of
insanity is repeating the same thing over and over and expecting
different results. Yet here we are, hunkered down in the seamlessly
never-ending tundra, quietly hoping a brief warm up will kick off an
early spring, only to tumble back to reality to find out it's the
last week of February and that old man winter will inevitably strike
again.
&&
.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1154 PM EST Sun Feb 12 2017
Lake effect snow showers with some MVFR ceilings and visibilities
will taper off overnight. Otherwise...VFR conditions expected
through the TAF period as high pressure makes a brief appearance
over northern MI. Ceilings will start falling again late Monday
night as a storm system approaches the region from the west.
&&
.MARINE...
Issued at 258 AM EST Mon Feb 13 2017
Gale event is over as system responsible for such is now
well to our east. Still some lingering SCA producing gusty winds for
a time this morning, particularly across northern Lake Huron. Winds
quickly swing around to southwest tonight ahead of the next upper
level disturbance. Favored coastal convergence looks to bring SCA
conditions to parts of Lake Michigan by this evening and overnight.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY until 11 AM EST this morning for LHZ347>349.
LM...SMALL CRAFT ADVISORY from 3 PM this afternoon to 5 AM EST
Tuesday for LMZ342-344>346.
LS...NONE.
&&
NEAR TERM...MSB
SHORT TERM...MJG
LONG TERM...MJG
AVIATION...KJF
MARINE...MSBHazardous weather outlook, Feb 12, 11:44 PM EST, 3 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 1144 PM EST Sun Feb 12 2017 MIZ008-015>036-041-042-140445- Chippewa-Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix- Leelanau-Antrim-Otsego-Montmorency-Alpena-Benzie-Grand Traverse- Kalkaska-Crawford-Oscoda-Alcona-Manistee-Wexford-Missaukee- Roscommon-Ogemaw-Iosco-Gladwin-Arenac- 1144 PM EST Sun Feb 12 2017 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Tonight. No hazardous weather is expected tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Accumulating snow is possible Tuesday night through Wednesday. Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-140445- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1144 PM EST Sun Feb 12 2017 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Tonight. Gale force wind gusts will continue through late tonight across the nearshore marine zones of eastern Upper and northern Lower Michigan. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. && For more information visit http://weather.gov/gaylord.
In the hours before
Local storm report, Feb 12, 10:06 PM EST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1006 PM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM SNOW 3 ESE ELMIRA 45.05N 84.79W
02/12/2017 E6.0 INCH OTSEGO MI PUBLIC
DELAYED REPORT. ESTIMATED 12 HOUR TOTAL.
&&
NWS GAYLORD MI
IRIS SYSTEMLocal storm report, Feb 12, 10:13 PM EST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
1013 PM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM NON-TSTM WND GST 4 NNW BAY MILLS 46.48N 84.63W
02/12/2017 M48 MPH CHIPPEWA MI BUOY
BUOY STATION 4 NW BAY MILLS /PTIM4/.
0718 PM NON-TSTM WND GST 1 NNE LELAND 45.02N 85.76W
02/12/2017 M47 MPH LMZ344 MI MESONET
MESONET STATION LELAND /XLEL/.
0211 PM NON-TSTM WND GST 1 SE TRAVERSE CITY 44.74N 85.58W
02/12/2017 M46 MPH GRAND TRAVERSE MI ASOS
ASOS STATION CHERRY CAPITAL AIRPORT /TVC/.
0218 PM NON-TSTM WND GST 1 NW PELLSTON 45.57N 84.80W
02/12/2017 M44 MPH EMMET MI ASOS
ASOS STATION PELLSTON RGNL AIRPORT OF EMMET
COUNTY /PLN/.
0458 PM NON-TSTM WND GST 1 S SAULT STE. MARIE 46.47N 84.37W
02/12/2017 M44 MPH CHIPPEWA MI ASOS
ASOS STATION SAULT STE MARIE /ANJ/.
0306 PM NON-TSTM WND GST 1 NNW SAULT STE. MARIE 46.50N 84.37W
02/12/2017 M44 MPH CHIPPEWA MI BUOY
BUOY STATION 1 NNW SAULT STE. MARIE /SWPM4/.
0935 PM NON-TSTM WND GST 1 SW CHARLEVOIX 45.30N 85.27W
02/12/2017 M43 MPH CHARLEVOIX MI AWOS
AWOS STATION CHARLEVOIX /CVX/.
0450 PM NON-TSTM WND GST 2 SSW ALPENA 45.05N 83.45W
02/12/2017 M43 MPH ALPENA MI BUOY
BUOY STATION 1 SSW ALPENA /APNM4/.
0324 PM NON-TSTM WND GST 3 NNW MUNUSCONG 46.28N 84.21W
02/12/2017 M43 MPH LSZ322 MI BUOY
BUOY STATION 2 NNW MUNUSCONG /WNEM4/.
0205 PM NON-TSTM WND GST 1 SE GREILICKVILLE 44.79N 85.63W
02/12/2017 M42 MPH LMZ323 MI MESONET
MESONET STATION GREILICKVILLE /XELM/.
0712 PM NON-TSTM WND GST 3 E SAULT STE. MARIE 46.49N 84.30W
02/12/2017 M42 MPH CHIPPEWA MI BUOY
BUOY STATION 3 E SAULT STE. MARIE /LTRM4/.
0740 PM NON-TSTM WND GST 7 NNE NORTHPORT 45.21N 85.55W
02/12/2017 M41 MPH LEELANAU MI MESONET
MESONET STATION 6 NE NORTHPORT /GTLM4/.
0235 PM NON-TSTM WND GST 2 NNW GRAYLING 44.68N 84.73W
02/12/2017 M41 MPH CRAWFORD MI AWOS
AWOS STATION GRAYLING /GOV/.
0340 PM NON-TSTM WND GST 1 WNW MANISTEE 44.25N 86.35W
02/12/2017 M41 MPH MANISTEE MI MESONET
MESONET STATION MANISTEE /MEEM4/.
0336 PM NON-TSTM WND GST 1 N MUNUSCONG 46.26N 84.19W
02/12/2017 M41 MPH LSZ322 MI BUOY
BUOY STATION 1 N MUNUSCONG /RCKM4/.
0415 PM NON-TSTM WND GST 1 SSE KINROSS 46.25N 84.47W
02/12/2017 M40 MPH CHIPPEWA MI AWOS
AWOS STATION CHIPPEWA COUNTY INTERNATIONAL
AIRPORT /CIU/.
0518 PM NON-TSTM WND GST 1 SSE ALPENA 45.06N 83.43W
02/12/2017 M40 MPH ALPENA MI BUOY
BUOY STATION ALPENA /LPNM4/.
0355 PM NON-TSTM WND GST 2 N CADILLAC 44.28N 85.42W
02/12/2017 M40 MPH WEXFORD MI AWOS
AWOS STATION CADILLAC /CAD/.
0553 PM NON-TSTM WND GST 1 NNW AU SABLE 44.42N 83.35W
02/12/2017 M40 MPH IOSCO MI AWOS
AWOS STATION WURTSMITH AFB /OSC/.
0347 PM NON-TSTM WND GST 1 ESE ROSCOMMON COUNTY 44.35N 84.67W
02/12/2017 M39 MPH ROSCOMMON MI ASOS
ASOS STATION ROSCOMMON COUNTY AIRPORT /HTL/.
&&
MJGThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 1:34 AM EST | Small Craft Advisory | APX | 8 hr |
Nearby
Small Craft Advisories in Michigan, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.